Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Why do I get miscarriages everytime ?

I am 29 yrs old I had three miscarriage in the first trimester 7th or 8th week after getting heartbeat of the fetus The medical reports reg chromosomal analysis Torch APLA autoimmune antibodies etc are normal USG report shows multiple fibroids largest measuring 40 X 40mm Previous doctors told that fibroids dont cause abortions in the first trimester I have regular normal period no pain or cramping Are these abortions are because of fibroids or any other reasons
Asked On : Thu, 24 Mar 2011
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
  Anonymous's Response

There are several causes for repeated miscarriages. According to you, it may be due to:
- Progesterone deficiency. If this is the case, your doctor will advise you to take some medications to increase the level of progesterone hormone.
- Diabetes mellitus. (if uncontrolled)
- Thyroid disorders. (if severe)

What is the blood group of you and your husband ?

If you need more help, please visit:
Answered: Thu, 24 Mar 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor